MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient has died for an unknown reason.The patients sister reported that the death was expected and not related to dbs or essential tremor for which the dbs system was indicated.The physician had no information to provide regarding the death.
 
Additional Manufacturer Narrative
Additional product(s) in device system: model number/catalog number: db-2202-45 serial number: 7101428 batch/lot number: 7101428 model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) #: (b)(4).Model number/catalog number: db-2202-45 serial number: 7101480 batch/lot number: 7101480 model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 30853160 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (01)08714729820802(17)250126(10)30853160 model number/catalog number: db-4605-c serial number: n/a batch/lot number: 29705274 model/catalog description: dbs burr hole cover spares kit unique identifier (udi) #:(b)(4).Model number/catalog number: db-4605-c serial number: n/a batch/lot number: 30576896 model/catalog description: dbs burr hole cover spares kit unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55 serial number: 7107792 batch/lot number: 7107792 model/catalog description: 55cm 8 contact extension unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55 serial number: 7110672 batch/lot number: 7110672 model/catalog description: 55cm 8 contact extension unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50736519
Report Number3006630150-2026-06684
Device Sequence Number13421594
Product Code PJS
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)250131(10)561913
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number561913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR
Patient SexFemale